MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8088
Medical Device Problem Codes Break (1069); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided; therefore, a lot history review is currently being performed.The device was returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8088 pta balloon dilatation catheter allegedly experienced retraction problems and break.This information was received from one source.One patient was involved with no patient consequences.The patient was a (b)(6) year old male.Weight information was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8088 pta balloon dilatation catheter allegedly experienced retraction problems and break.This information was received from one source.One patient was involved with no patient consequences.The patient was a 78 year old male.Weight information was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was conducted and it was determined that a device history record (dhr) review was not required.The device was returned to the manufacturer for evaluation and the investigation was confirmed for the reported retraction issue and joint break.The retraction issue may have contributed to the balloon joint break.However, the definitive root cause could not be determined based on the available information.The device is labeled for single use.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9965272
Report Number2020394-2020-02780
Device Sequence Number19520397
Product Code DQY
UDI-Device Identifier00801741059322
UDI-Public(01)00801741059322
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8088
Device Catalogue NumberDR8088
Device Lot Number93WD0072
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/02/2020
Patient Sequence Number1